Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/162903
Title: Approximate Calculation of Mathematical Expectations on Processes with a Drift
Authors: Zherelo, A.
Issue Date: 2015
Publisher: Minsk : Education and Upbringing
Citation: Nonlinear Phenomena in Complex Systems. - 2015. - Vol. 18, N 2. - P. 207-214
Abstract: In this paper stochastic differential equations with a drift are considered. Approximate formula for mathematical expectations of functionals on solution of the SDE is constructed in the case of small intervals of time. Accuracy of the proposed formula is estimated.
URI: http://elib.bsu.by/handle/123456789/162903
ISSN: 1561 - 4085
Appears in Collections:2015. Volume 18. Number 2

Files in This Item:
File Description SizeFormat 
v18no2p207.pdf103,59 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.